# SDR AALA201507069007

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 613 hours, 239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CIDS PANEL IR DOOR, CHECK DOOR PRESS, PRESS NORMAL.  R & R DIAPHRAGM & SCHRADER VLV IAW AMM 52-11-14.  SERVICED BOTTLE, LEAK CHECKED OK.
